MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the suspected device, and found that the unit meets all specifications; there were no faults observed.
 
Event or Problem Description
On october 17 2020 haemonetics was notified of a donor fatality, which had occurred within 4 days of the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.The plasma collection procedure was completed successfully, with no error messages, or alarms encountered.There was no adverse reaction, or injury experienced during the procedure.The pcs®2 plasma collection system collected 880ml of plasma.The cause of death was unconfirmed; this is not a coroners' case, therefore, coroner report will not be available.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key10769861
Report Number1219343-2020-00104
Device Sequence Number19783064
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age46 YR
Patient Weight87